Sudafed | Walgreens
Skip main navigation
start main content

Sudafed

{{messageContent}}

{{searchresults.message}}

{{searchresults.message}}

{{searchresults.message}}

{{searchresults.didmessage}}{{searchresults.didLinkmessage}}?

Your search for " " returned with 0 results.

Tips for finding what you want:

  • Check your search for typos
  • Search with a different or generic keyword
  • View Pharmacy & Health information that may relate to your search
  • Note that not all products sold in store are available online

Check out the top offers at {{searchresults.searchNullResult.storeAddress}}:


You can also:

{{(pagenav.currentPage-1)*pagenav.itemPerPage+1}}-{{(pagenav.currentPage-1)*pagenav.itemPerPage+pagenav.dataInfo.products.length}} of {{pagenav.dataInfo.summary.total | number}} items

{{pagenav.dataInfo.summary.total | number}} results

{{(pagenav.currentPage-1)*pagenav.itemPerPage+1}}-{{(pagenav.currentPage-1)*pagenav.itemPerPage+pagenav.dataInfo.products.length}} of {{pagenav.dataInfo.summary.total | number}} items

{{pagenav.dataInfo.summary.total | number}} results

{{(pagenav.currentPage-1)*pagenav.itemPerPage+1}}-{{(pagenav.currentPage-1)*pagenav.itemPerPage+pagenav.dataInfo.products.length}} of {{pagenav.dataInfo.summary.total | number}} items

{{pagenav.dataInfo.summary.total | number}} results

{{(pagenav.currentPage-1)*pagenav.itemPerPage+1}}-{{(pagenav.currentPage-1)*pagenav.itemPerPage+pagenav.dataInfo.products.length}} of {{pagenav.dataInfo.summary.total | number}} items

{{pagenav.dataInfo.summary.total | number}} results

{{(pagenav.currentPage-1)*pagenav.itemPerPage+1}}-{{(pagenav.currentPage-1)*pagenav.itemPerPage+pagenav.dataInfo.products.length}} of {{pagenav.dataInfo.summary.total | number}} items

{{pagenav.dataInfo.summary.total | number}} results

{{(pagenav.currentPage-1)*pagenav.itemPerPage+1}}-{{(pagenav.currentPage-1)*pagenav.itemPerPage+pagenav.dataInfo.products.length}} of {{pagenav.dataInfo.summary.total | number}} items

{{pagenav.dataInfo.summary.total | number}} results

Sudafed

Sudafed relieves pain and congestion in the nasal passageways. Like all nasal decongestants, Sudafed works by treating the symptoms, not by curing the underlying infection or allergy, so you might need to seek a doctor's advice for permanent relief. Sudafed is a popular option for relieving sinus pain and pressure.

Nasal decongestant options

This nasal decongestant comes in a few different strengths and styles, so you should choose the one that suits your symptoms best. Some versions are designed to last 12 hours, while others offer 24-hour relief. All versions of Sudafed treat nasal congestion, but some also act as pain relievers and fever reducers. Non-drowsy decongestants contain ingredients that won't cause you to become sleepy, while nighttime formulas may make you tired. You can also choose from tablets or coated capsules. Walgreens.com also offers a generic store brand called Wal-Phed, which uses the same active ingredients as Sudafed.

Children's cold medicines

In addition to nasal decongestants designed for adults, Sudafed also makes a line of products for children suffering from sinus colds and allergies. Children's cold medicine have a different concentration of active ingredients, so adults should not use it. Additionally, children should not use adult cold medicines. Sudafed for children comes in flavors such as grape and raspberry to make it more appealing to kids. These medicines are also free of alcohol and sugar. Children's nasal decongestants come in liquid form because children often have a hard time swallowing pills, tablets, or caplets.

omnitureLink1